EconPapers    
Economics at your fingertips  
 

Queueing Systems with Fractional Number of Servers

Valeriy Naumov and Olli Martikainen

No 1268, Discussion Papers from The Research Institute of the Finnish Economy

Abstract: In this paper we introduce multi-server queueing systems that can be considered as extensions of conventional M/M/s queue to fractional number of servers. We show that the extended Erlangs delay function can be used to calculate delay probabilities for such systems. This approach enables the delay analysis in networks with fractional number of servers in the nodes using classical methods.

Keywords: Erlangs delay function; multi-server system; state dependent service times (search for similar items in EconPapers)
JEL-codes: C61 C62 C68 (search for similar items in EconPapers)
Pages: 14 pages
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.etla.fi/wp-content/uploads/2012/09/dp1268.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rif:dpaper:1268

Ordering information: This working paper can be ordered from
https://www.etla.fi/en/publications/dp1268-en/

The price is 10€.

Access Statistics for this paper

More papers in Discussion Papers from The Research Institute of the Finnish Economy Contact information at EDIRC.
Bibliographic data for series maintained by Kaija Hyvönen-Rajecki ().

 
Page updated 2025-03-31
Handle: RePEc:rif:dpaper:1268